Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot

In this Discussion

Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Cervical epidural complications

AnonymousUserAAnonymousUser Posts: 49,322
edited 06/11/2012 - 8:28 AM in Spinal Injections
Hi, I'm new here and have been searching for answers to what's been ailing me since I had 2 cervical epidurals last year, and I have yet to find anything like what I've been experiencing. I'm hoping you will help me get to the bottom of this.

First epi was in July and it did nothing but hurt so badly when he was injecting me, I made him stop for a bit then he continued on; second in August. 2 days later I was experiencing chills, fever, my neck was really "hot" to the touch but not hot anywhere else. I was extremely fatigued.

On Monday I called the doc and no one returned my call so I called my regular doc,(the one who referred me) and he had me come in. Blood test result was that I had an infection and was started on a high dose of antibiotics. Finally got in to the doc that injected me and they found nothing wrong with me. Later that evening he called me at home and suggested I have leukemia! That nothing he did gave me an infection.

Since then my neck pain has increased and I'm still extremely fatigued. I slept the rest of August and most of September. Has anyone experienced this sort of behavior after a cervical epidural injection? I'm wondering if he gave me an infection but the bone scan didn't show anything except now I have RA, didn't have or show any signs before. Now my fingers are swollen and it hurts to open jars, etc.

Or did the drugs he used in the epidural do something to me? I'm at a loss and I'm on short-term disability for now but I'm afraid I won't be able to work again. Please can someone give me an answer?

Thanks
Susie
advertisement

Comments

  • It is possible that the injections and infection simply brought to the surface a condition that already existed. You were Ok before because your body was not fighting anything. When you got the infection your body could not fight it.
Sign In or Register to comment.